# SDR AC2A112003

- Difficulty date: November 11, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 477 hours
- System (JASC): 6497 · Tail Rotor System Wiring
- Part: Bonding Strap
- Part number: 3G6410A03052
- Condition: Broken
- Location: Tail Rotor
- Part time: 478 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BONDING STRAP BROKE OFF IN FLIGHT, REPLACED STRAP.
